Promotional price valid on web orders only. Your contract pricing may differ. Interested in signing up for a dedicated account number?
Learn More

Honeywell™ North™ Non-Aspirin Pain Relievers

Provide quick relief from headaches, minor pain and discomfort

$9.02 - $32.75

Specifications

Format Tablet
Inactive Ingredients Povidone, Pregelatinized Starch, Stearic Acid
Storage Requirements 15 to 30°C
View More Specs

Products 8
Catalog Number Mfr. No. Active Ingredients Product Type For Use With (Application) Quantity Price Quantity & Availability  
Catalog Number Mfr. No. Active Ingredients Product Type For Use With (Application) Quantity Price Quantity & Availability  
17-986-426
View Documents
Honeywell™
161582
Acetaminophen 325mg Non-Aspirin Pain Reliever Aypanal Tablet Provide quick relief from headaches, minor pain and discomfort 500 Pack Each for $32.75
Add to cart
 
17-986-427
View Documents
Honeywell™
161986
Acetaminophen 500mg Non-Aspirin Pain Reliever Aypanal Tablet Provide quick relief from headaches, minor pain and discomfort 100 Pack Each for $9.02
Add to cart
 
17-986-425
View Documents
Honeywell™
161583
Acetaminophen 325mg Non-Aspirin Pain Reliever Aypanal Tablet Provide quick relief from headaches, minor pain and discomfort 250 Pack Each for $17.75
Add to cart
 
17-986-441
View Documents
Honeywell™
166180H5
Ibuprofen 200mg Cedaprin Tablet For relief of headaches, muscular aches, menstrual cramps, and minor aches and pains 100 Pack Each for $10.94
Add to cart
 
17-986-442
View Documents
Honeywell™
166183
Ibuprofen 200mg Cedaprin Tablet For relief of headaches, muscular aches, menstrual cramps, and minor aches and pains 250 Pack Each for $26.67
Add to cart
 
17-986-428
View Documents
Honeywell™
161987
Acetaminophen 500mg Non-Aspirin Pain Reliever Aypanal Tablet Provide quick relief from headaches, minor pain and discomfort 250 Pack This item has been discontinued by the manufacturer and is no longer available. Please call customer service for assistance: 1-800-766-7000.
N/A
17-986-429
View Documents
Honeywell™
161988
Acetaminophen 500mg Non-Aspirin Pain Reliever Aypanal Tablet Provide quick relief from headaches, minor pain and discomfort 500 Pack This item has been discontinued by the manufacturer and is no longer available. Please call customer service for assistance: 1-800-766-7000.
View substitute products »
17-986-443
View Documents
Honeywell™
166185
Ibuprofen 200mg Cedaprin Tablet For relief of headaches, muscular aches, menstrual cramps, and minor aches and pains 500 Pack This item has been discontinued by the manufacturer and is no longer available. Please call customer service for assistance: 1-800-766-7000.
N/A
Description

Description

Aypanal Pain Relievers

  • Regular strength: acetaminophen, 325mg
  • Extra strength: acetaminophen, 500mg
  • Compares to Tylenol™
Cedaprin Ibuprofen Pain Relievers
  • 200mg tablets; proven safe and effective for relief of headaches, muscular aches, menstrual cramps, and minor aches and pains
  • Compares to Advil™

Specifications

Specifications

Tablet
Povidone, Pregelatinized Starch, Stearic Acid
15 to 30°C
Provide Content Correction

We continue to work to improve your shopping experience and your feedback regarding this content is very important to us. Please use the form below to provide feedback related to the content on this product.

Product Title

By clicking Submit, you acknowledge that you may be contacted by Fisher Scientific in regards to the feedback you have provided in this form. We will not share your information for any other purposes. All contact information provided shall also be maintained in accordance with our Privacy Policy.

Cancel Submit